# SDR CA010209002

- Difficulty date: January 24, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 41,121 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) FLT 8473SHORTLY AFTER DEPARTURE OUT OF KELOWNA (YLW), FLT CREW REPORTED THAT NR 2 ENGINE FIRE WARNING CAME ON. NR 2 ENGINE SHUTDOWN & BOTH FIRE BOTTLES WERE DISCHARGED. PILOTS REPORTED THAT FIRE WARNING LIGHTS REMAINED ON AFTER THE BOTTLES WERE DISCHARGED.  A/C ROUTED TO VANCOUVER (YVR) DUE TO WEATHER MINS IN INTERIOR. REMAINDER OF FLT UNEVENTFUL & A/C LANDED IN YVR WITH NO FURTHER INCIDENTS TO REPORT. MAINT INSPECTION AFTER LANDING CONFIRMED FAULTY INDICATOR ONLY. CRA FLEET RELIABILITY DEPT CREATED WORK PACKAGE FOR INDICATION PROBLEM.
